MAUDE Adverse Event Report: LAKE REGION MEDICAL FORTE GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL FORTE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number H74934949070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not received for evaluation; therefore, no physical or visual analysis of the device could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As described in the device instructions for use (dfu), precaution, "exercise care in handling of the guidewire during a procedure to reduce the possibility of accidental breakage, bending, kinking or coil separation.Do not use a guidewire that has been damaged.Do not attempt to straighten a wire that has been kinked or bent.Do not advance a kinked guidewire into a balloon catheter or guide catheter to reduce the potential of wire breakage." at this time, it is not possible to assign a definitive root cause for the event as reported.The patient information was not provided.If any further relevant information is provided, a follow up medwatch report will be submitted.
 
Event or Problem Description
Event description: it was told to me that the operator jail stented the coronary wire behind the stent and when removing the forte wire from behind the stent, the distal portion of the wire was stripped off of the wire core and was left in the patients artery distal to the stent.Patient is stable without deficits.What troubleshooting steps, if any, resolved the issue?: removal of jailed wire what is the next course of action?: leave portion of wire in patient complications: no patient complications additional information received on 03oct2023: the forte wire was the jailed coronary wire.No picture.The wire was left where it was, behind the stent.They could not retrieve.Yes fluoroscopy was used.Yes there was resistance.It was behind the deployed stent.

Brand Name
FORTE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key17939778
Report Number2126666-2023-00070
Device Sequence Number12375726
Product Code DQX
UDI-Device Identifier08714729286721
UDI-Public08714729286721
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011968
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberH74934949070
Device Catalogue Number3494907
Device Lot Number7461318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown